Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have electrical sensation after muscle spasam. No medication till now. What could be this?

Hello, Lately seems after a muscle spasam that lasted a while I now have electrical sensations when I use my left are in some certain way such as just now I washed my kitchen floor on my hands and knees and I stretch the left arm to rest on it while reaching with the other to clean or at the gym and I am pushing on a priece of equipment forward with my arms working my abs I feel it then too, I am sitting on this piece of equipment. I don't remember the machines name? What the heck could it be DR. ? Thanks you, Kathy
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The feeling of electrical sensation after a muscle spasm is due to a nerve fiber irritation in the area. This could be related to a mild vitamin B12 deficiency. taking proper supplements will help in reducing the symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor